| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop.Reportedly "the inital icl used was too big and causing pressure to increase so surgeon decided to explant and use a smaller icl".The lens was explanted and replaced with a shorter length lens.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Additional data: b5- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced angle closure and elevated iop.Reportedly "the initial icl used was too big and causing pressure to increase so surgeon decided to explant and use a smaller icl".In a separate surgery the lens was explanted and replaced with a shorter length lens and the problem was resolved.The cause of the event was reported as the device and the device failed to perform as intended.Cause details provided: "lens too big".There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.H6-health effect- clinical code: "4581- angle closure" should be added.H6- type of investigation code: 4110- lens work order search- one similar complaint event(s) within associated lots were found.H6- type of investigation code: 3331- device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).